MAUDE Adverse Event Report: COVIDIEN 27G X 1 1/4 A (ALUM HUB) RP; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN 27G X 1 1/4 A (ALUM HUB) RP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881200508
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the 27g needle leaks.No patient injury was reported.
 
Additional Manufacturer Narrative
Updated section h6 health effect - impact code from 2199 to 2645 based on information received from the initial reporter.

Brand Name
27G X 1 1/4 A (ALUM HUB) RP
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key11118712
Report Number1017768-2021-00892
Device Sequence Number4050528
Product Code FMI
UDI-Device Identifier30884521008704
UDI-Public30884521008704
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881200508
Device Catalogue Number8881200508
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date01/14/2021
Patient Sequence Number1